| Model Number |
1504-00-104 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fall (1848); Limb Fracture (4518)
| Date of Event |
10/28/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient underwent primary tkr on (b)(6) 2016 where an attune cr fixed bearing was utilized.Patient was presented to surgeon following a fall in the shower.X rays show a periprosthetic distal femoral fracture around the distal condyles and just proximal to the femoral component.A decision was made to open the knee, remove the existing femoral and tibia components and implant an attune revision tibial component with sleeve and stem, and replace the femoral component with a distal femoral replacement.As this patient has had a previous patellectomy, the patella was not touched.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.All available x-rays were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.